Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Tablet feels stuck in the throat, have throat pain, heaviness in chest, no relief on drinking water. Help?

I took a panadol and i think it went in an odd way its a long tablet and instead of going longitudinally it went horizontally and since then it feels as if its stuck there and i my throat hurts and i my chest feels heavy and pressurized. I have tried drinking water, I even had food but the pain and uneasiness is still there.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
+there are no chances of tablet doing like th as tablet dissolves with saliva in few hours
there might be rauma caused by taking tablet
hence swelling

you take syp mucaine gel 2 tsf tds
tab xinetac 150 mgm empty stomach
warn water 2 classes in morning and before sleep
syp paractin 1/3 tsf night
10 days
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor